Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 13 (2000), Issue 4, Pages 411-414
http://dx.doi.org/10.1155/S1048953300000344

On finite capacity queueing systems with a general vacation policy

University of Mons-Hainaut, Department of Applied Mathematics, Place Waocqué, Monz 17 B-7000, Belgium

Received 1 December 1999; Revised 1 May 2000

Copyright © 2000 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jacqueline Loris-Teghem, “On finite capacity queueing systems with a general vacation policy,” Journal of Applied Mathematics and Stochastic Analysis, vol. 13, no. 4, pp. 411-414, 2000. doi:10.1155/S1048953300000344